[unknown]
Acta mathematica Universitatis Comenianae, 52-53 (1987), pp. 297-300
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1987__52-53_186014,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {297--300},
year = {1987},
volume = {52-53},
url = {http://geodesic.mathdoc.fr/item/AMUC_1987__52-53_186014/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 52-53 (1987), pp. 297-300. http://geodesic.mathdoc.fr/item/AMUC_1987__52-53_186014/